Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4776
Title: Deterministic fractals and fractal measures
Authors: Bandt, Christoph
Issue Date: 1991
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: Christoph Bandt, “Deterministic fractals and fractal measures”, in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 23 (1991), pp. 1-40.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
23 (1991)
Type: Article
URI: http://hdl.handle.net/10077/4776
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di Matematica dell'Università di Trieste: an International Journal of Mathematics vol.23 (1991)

Files in This Item:
File Description SizeFormat
BandtRendMat23.pdf3.06 MBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s) 50

738
Last Week
1
Last month
1
checked on Oct 25, 2020

Download(s) 20

314
Last Week
0
Last month
0
checked on Oct 25, 2020

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.